# SDR DXTA200500720

- Difficulty date: May 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,940 hours, 4,405 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR MAKES A LOUD THUMP ON CLIMBOUT AND DESCENT WITH GEAR IN THE UP POSITION.
